Del Pezzo Surfaces with Many Symmetries

Abstract

We classify smooth del Pezzo surfaces whose α-invariant of Tian is bigger than 1.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Cheltsov, I.: Log canonical thresholds of del Pezzo surfaces. Geom. Funct. Anal. 18, 1118–1144 (2008)

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    Cheltsov, I., Kosta, D.: Computing α-invariants of singular del Pezzo surfaces. arXiv:1010.0043 [math] (2010)

  3. 3.

    Cheltsov, I., Shramov, C.: Log canonical thresholds of smooth Fano threefolds. Russian Math. Surveys 63, 859–958 (2008)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Cheltsov, I., Shramov, C.: On exceptional quotient singularities. Geom. Topol. 15, 1843–1882 (2011)

    MathSciNet  MATH  Article  Google Scholar 

  5. 5.

    Dolgachev, I., Iskovskikh, V.: Finite subgroups of the plane Cremona group. Progr. Math. 269, 443–548 (2009)

    MathSciNet  Google Scholar 

  6. 6.

    Kollár, J.: Singularities of pairs. In: Algebraic Geometry Santa Cruz. Proceedings of Symposia in Pure Mathematics, vol. 62, pp. 221–287 (1997)

    Google Scholar 

  7. 7.

    Lazarsfeld, R.: Positivity in Algebraic Geometry II. Springer, Berlin, (2004)

    MATH  Book  Google Scholar 

  8. 8.

    Markushevich, D., Prokhorov, Yu.: Exceptional quotient singularities. Amer. J. Math. 121, 1179–1189 (1999)

    MathSciNet  MATH  Article  Google Scholar 

  9. 9.

    Rubinstein, Y.: Some discretizations of geometric evolution equations and the Ricci iteration on the space of Kähler metrics. Adv. Math. 218, 1526–1565 (2008)

    MathSciNet  MATH  Article  Google Scholar 

  10. 10.

    Tian, G.: On Kähler–Einstein metrics on certain Kähler manifolds with c 1(M)>0. Invent. Math. 89, 225–246 (1987)

    MathSciNet  MATH  Article  Google Scholar 

  11. 11.

    Tian, G.: On Calabi’s conjecture for complex surfaces with positive first Chern class. Invent. Math. 101, 101–172 (1990)

    MathSciNet  MATH  Article  Google Scholar 

  12. 12.

    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation, I. Comm. Pure Appl. Math. 31, 339–411 (1978)

    MathSciNet  MATH  Article  Google Scholar 

  13. 13.

    Yau, S., Yu, Y.: Gorenstein Quotient Singularities in Dimension Three. Memoirs of the American Mathematical Society, vol. 505. Am. Math. Soc., Providence (1993)

    Google Scholar 

Download references

Acknowledgements

The authors would like to thank the referee for very helpful comments, suggestions, and detailed corrections; the first author would like to thank Institut des Hautes Etudes Scientifiques for hospitality.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ivan Cheltsov.

Additional information

Communicated by Steven G. Krantz.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cheltsov, I., Wilson, A. Del Pezzo Surfaces with Many Symmetries. J Geom Anal 23, 1257–1289 (2013). https://doi.org/10.1007/s12220-011-9286-9

Download citation

Keywords

  • Del Pezzo surface
  • Fano manifold
  • Alpha-invariant of Tian
  • Kähler–Einstein metric
  • Kähler–Ricci iterations
  • Automorphisms

Mathematics Subject Classification (2010)

  • 14J45
  • 32Q20